# SDR SWAA2024070509256

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 75,728 hours, 44,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING UPPER AND FWD EXIT SIGNS INOP.<[01] REMOVED AND REPLACED BATTERY CHARGER M1669 REF: AMM 33-51-06. FOUND FWD SIGN ASSEMBLY TO BE BROKEN. REMOVED AND REPLACED RH FWD OVERWING EXIT SIGN ASSEMBLY REF: AMM 33-51-01. ALL LIGHTS NOW CHECK GOOD.
